Behavior of the Bergman kernel at infinity

Bo Yong Chen, Joe Kamimoto, Takeo Ohsawa

研究成果: ジャーナルへの寄稿記事

11 引用 (Scopus)

抄録

We give a precise decay rate of the Bergman kernel and metric at infinity on model domains, characterized in terms of certain convex polyhedron.

元の言語英語
ページ(範囲)695-708
ページ数14
ジャーナルMathematische Zeitschrift
248
発行部数4
DOI
出版物ステータス出版済み - 12 2004

Fingerprint

Bergman Metric
Bergman Kernel
Convex polyhedron
Domain Model
Decay Rate
Infinity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Behavior of the Bergman kernel at infinity. / Chen, Bo Yong; Kamimoto, Joe; Ohsawa, Takeo.

:: Mathematische Zeitschrift, 巻 248, 番号 4, 12.2004, p. 695-708.

研究成果: ジャーナルへの寄稿記事

Chen, Bo Yong ; Kamimoto, Joe ; Ohsawa, Takeo. / Behavior of the Bergman kernel at infinity. :: Mathematische Zeitschrift. 2004 ; 巻 248, 番号 4. pp. 695-708.
@article{d9c0acc7add44ecab33f584ec0e42c32,
title = "Behavior of the Bergman kernel at infinity",
abstract = "We give a precise decay rate of the Bergman kernel and metric at infinity on model domains, characterized in terms of certain convex polyhedron.",
author = "Chen, {Bo Yong} and Joe Kamimoto and Takeo Ohsawa",
year = "2004",
month = "12",
doi = "10.1007/s00209-004-0676-6",
language = "English",
volume = "248",
pages = "695--708",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Behavior of the Bergman kernel at infinity

AU - Chen, Bo Yong

AU - Kamimoto, Joe

AU - Ohsawa, Takeo

PY - 2004/12

Y1 - 2004/12

N2 - We give a precise decay rate of the Bergman kernel and metric at infinity on model domains, characterized in terms of certain convex polyhedron.

AB - We give a precise decay rate of the Bergman kernel and metric at infinity on model domains, characterized in terms of certain convex polyhedron.

UR - http://www.scopus.com/inward/record.url?scp=11144347553&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=11144347553&partnerID=8YFLogxK

U2 - 10.1007/s00209-004-0676-6

DO - 10.1007/s00209-004-0676-6

M3 - Article

VL - 248

SP - 695

EP - 708

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -